RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 157–163 (Mi umn6521)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

On the deficiency index of a differential operator

F. A. Neimark


Full text: PDF file (457 kB)

Bibliographic databases:
Received: 20.06.1960

Citation: F. A. Neimark, “On the deficiency index of a differential operator”, Uspekhi Mat. Nauk, 17:4(106) (1962), 157–163

Citation in format AMSBIB
\Bibitem{Nei62}
\by F.~A.~Neimark
\paper On the deficiency index of a~differential operator
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 157--163
\mathnet{http://mi.mathnet.ru/umn6521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=142820}
\zmath{https://zbmath.org/?q=an:0114.28704}


Linking options:
  • http://mi.mathnet.ru/eng/umn6521
  • http://mi.mathnet.ru/eng/umn/v17/i4/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Dolgikh, K. A. Mirzoev, “Deficiency indices and spectrum of self-adjoint extensions of some classes of differential operators”, Sb. Math., 197:4 (2006), 525–546  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. I. N. Braeutigam, K. A. Mirzoev, T. A. Safonova, “An Analog of Orlov's Theorem on the Deficiency Index of Second-Order Differential Operators”, Math. Notes, 97:2 (2015), 300–303  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. I. N. Braeutigam, K. A. Mirzoev, T. A. Safonova, “On deficiency index for some second order vector differential operators”, Ufa Math. J., 9:1 (2017), 18–28  mathnet  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:233
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019